Abelian closure in soluble Lie rings
Compositio Mathematica, Volume 47 (1982) no. 1, pp. 85-93.
@article{CM_1982__47_1_85_0,
     author = {McInerney, P.},
     title = {Abelian closure in soluble {Lie} rings},
     journal = {Compositio Mathematica},
     pages = {85--93},
     publisher = {Martinus Nijhoff Publishers},
     volume = {47},
     number = {1},
     year = {1982},
     zbl = {0499.17005},
     mrnumber = {668782},
     language = {en},
     url = {http://www.numdam.org/item/CM_1982__47_1_85_0/}
}
TY  - JOUR
AU  - McInerney, P.
TI  - Abelian closure in soluble Lie rings
JO  - Compositio Mathematica
PY  - 1982
DA  - 1982///
SP  - 85
EP  - 93
VL  - 47
IS  - 1
PB  - Martinus Nijhoff Publishers
UR  - http://www.numdam.org/item/CM_1982__47_1_85_0/
UR  - https://zbmath.org/?q=an%3A0499.17005
UR  - https://www.ams.org/mathscinet-getitem?mr=668782
LA  - en
ID  - CM_1982__47_1_85_0
ER  - 
%0 Journal Article
%A McInerney, P.
%T Abelian closure in soluble Lie rings
%J Compositio Mathematica
%D 1982
%P 85-93
%V 47
%N 1
%I Martinus Nijhoff Publishers
%G en
%F CM_1982__47_1_85_0
McInerney, P. Abelian closure in soluble Lie rings. Compositio Mathematica, Volume 47 (1982) no. 1, pp. 85-93. http://www.numdam.org/item/CM_1982__47_1_85_0/

[1] R.K. Amayo and I.N. Stewart: Infinite-dimensional Lie algebras. Noordhoff, 1974. | Zbl

[2] V.S. Čarin: On soluble groups of type A4. Mat. Sb. 52 (1960) 895-914. | MR

[3] L. Fuchs: Abelian Groups. Pergamon Press, 1960. | MR | Zbl

[4] L. Fuchs: Infinite Abelian Groups Vol. 1. Academic Press, 1970. | MR | Zbl

[5] N. Jacobson: Lie algebras. Interscience, 1962. | MR | Zbl

[6] A.I. Mal'Cev: On certain classes of soluble groups. Mat. Sb. 28 (1951) 567-588. A.M.S. Transl. (2) 2 (1956) 1-21. | MR

[7] O.J. Schmidt: Infinite soluble groups. Mat. Sb. 17 (1945) 145-162. | MR | Zbl